| Model Number |
MMT-723LNAS |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/24/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had unexpected restart.The customer¿s blood glucose level was 137 mg/dl.Customer was assisted with troubleshooting.Customer was able to clear the alarm.The customer reported that another alarm occurred shortly after inserting a new battery.The customer reported that the pump was stored or not in use for an extended period of time.The customer was advised that the insulin pump needed to be replaced and was advised to discontinue use of the insulin pump and revert to the backup plan.The insulin pump will be returned for analysis.